# SDR R61A20100322

- Difficulty date: July 6, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 6,428 hours, 5,184 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L-1 DOOR ENTRANCE LIGHT (OVERHEAD) INOP.  MAINTENANCE PERFORMED OPERATIONAL TEST OF COURTESY LIGHT ABOVE L-1 DOOR PER EMB AMM, OPS CHECK GOOD.
